# SDR CA080423014

- Difficulty date: April 17, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Condition: Fractured
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) OPERATOR REPORTS (2) EVENTS OF POWER LOSS FOLLOWED BY ENGINE SHUT DOWN. ONE EVENT APRIL 17, 2008, THE OTHER APRIL 18, 2008. BOTH CAUSED BY FRACTURE OF THE PY LINE.  AIRCRAFT RETURNED TO SERVICE FOLLOWING 2ND REPLACEMENT OF THE PY LINE. (TC# 20080423014)
